Please use this identifier to cite or link to this item:
Title: Correcting for non-random ascertainment in generalized linear mixed models (GLMMs) fitted using Gibbs sampling
Authors: Burton, Paul R.
First Published: 2003
Citation: Genetic Epidemiology, 2003, 24 (1), pp.24-35
DOI Link: 10.1002/gepi.10206
ISSN: 0741-0395
Type: Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.